# SDR TAOA079710

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pt7 Sense Line
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: N, R
- Precautionary procedure: C, D

## Discrepancy

FLT 6431 - ABORTED TAKEOFF, UNABLE TO GET TAKEOFF POWER ON NR 3 ENGINE.  HAD THROTTLE TO FIREWALL AND ONLY 1.88 EPR.  ABORTED TAKEOFF AT 80 KNOTS.  SECURED B-NUT ON EPR TRANSMITTER TO PT7 LINE.  RUN-UP TAKEOFF CHECK 36 DEGREES CELSIUS (BARO 29.90, TAKEOFF EPR 1.92 WITH CUSHIONS).  RAN OK PER MM 71-00-57.  (X)
